| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Failure to Advance (2524); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A surgeon reported that during a cataract surgery and intraocular lens (iol) implant procedure, after the automatic plunger advancement was activated, the plunger moved over the lens, and movement within the cartridge resulted in the haptic being torn off and the cartridge rupturing during insertion of the lens into the eye.The lens had to be removed, and another lens was implanted.The originally scheduled surgery was completed on the same day with no harm to the patient.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).